IJPAM: Volume 85, No. 6 (2013)

CONVOLUTIONAL CODES DERIVED FROM MELAS CODES

G.G. La Guardia
Department of Mathematics and Statistics
State University of Ponta Grossa
84030-900, Ponta Grossa, PR, BRAZIL


Abstract. A family of convolutional codes is constructed algebraically in this note. These new convolutional codes are derived from Melas codes. The proposed codes have basic generator matrices, consequently, they are non catastrophic.

Received: February 1, 2013

AMS Subject Classification: 81Q99

Key Words and Phrases: convolutional codes, Melas codes, information theory

Download paper from here.



DOI: 10.12732/ijpam.v85i6.3 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 85
Issue: 6